Vanishing Fourier coefficients of Hecke eigenforms

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


We prove that, for fixed level (N, p) = 1 and p> 2 , there are only finitely many Hecke eigenforms f of level Γ 1(N) and even weight with ap(f) = 0 which are not CM.

Original languageEnglish (US)
Pages (from-to)1197-1215
Number of pages19
JournalMathematische Annalen
Issue number3-4
StatePublished - Dec 2021

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Vanishing Fourier coefficients of Hecke eigenforms'. Together they form a unique fingerprint.

Cite this